# SDR DLM88091592

- Difficulty date: October 7, 2009
- Submitted: October 23, 2009
- Operation: Air carrier
- Aircraft: N997DL
- Make and model: Doug MD-88
- Aircraft serial: 53364
- Aircraft time: 47,512 hours, 35,173 cycles
- Engine time: 17,894 hours, 31,600 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005041
- Part serial: 627
- Condition: Faulty
- Location: Apu Bay
- Part time: 17,894 hours, 31,600 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT SMOKE IN MID AND AFT CABIN SMOKE ALARMS WENT OFF, RETURNED TO LGA.  FOUND APU INLET CONTAMINATED WITH OIL.  RAN APU SEVERAL TIMES TO INSPECT FOR LEAKS.  NO LEAKS FROM APU COMPONENTS FND OIL LEAKING AT FWD POSITION OF APU DOOR.  SUSPECT INTERNAL APU LEAK.  APU WILL BE PLACED ON MCO.  PERFORMED OP 5088 AND OP 5089.
